JournalspmVol. 67, No. 3pp. 403–411

On the homological dimension of o-minimal and subanalytic sheaves

  • Luca Prelli

    Università di Padova, Italy
On the homological dimension of o-minimal and subanalytic sheaves cover
Download PDF

Abstract

Here we prove that the homological dimension of the category of sheaves on a topological space satisfying some suitable conditions is finite. In particular, we find conditions to bound the homological dimension of o-minimal and subanalytic sheaves.

Cite this article

Luca Prelli, On the homological dimension of o-minimal and subanalytic sheaves. Port. Math. 67 (2010), no. 3, pp. 403–411

DOI 10.4171/PM/1870